MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER

MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER
Catalog Number PLS-1007/A
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that when splitting the sheath both "wings"/handles broke off.The customer had to cut/slice the sheath by hand.No injury reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.During visual inspection, the observed failure was seen.The root cause is attributed to a problem with the scoring machine's adjustment.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the engineering, quality and management team members.

Brand Name
PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER
Common Device Name
SPLITTABLE SHEATH INTRODUCER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana in?s de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22569692
Report Number1721504-2025-00169
Device Sequence Number21169025
Product Code DYB
UDI-Device Identifier00884450467985
UDI-Public00884450467985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLS-1007/A
Device Lot NumberI3188583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown